# SDR DALA2021081304668

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 52,371 hours, 27,149 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3135 - LOW SPEED REJECTED T/O DUE TO SLOW #1 ENG ADVANCING TO TOGA. CORRECTIVE ACTION: PERFORMED ACCEL CHECKS ON #1 AND #2 ENG'S IAW A319 AMM 71-00-00-710-010-A WITH GEN'S AND BLEED'S ON 1 AND 2 ACCEL WITH IN 4 SEC. WITH GEN'S AND BLEED'S OFF 1 AND 2 ACCEL WITH IN 4 SEC BOTH WITH IN THE 7.5 SEC GIVEN. NO GO ODI COMPLETED.(7923050)
